# SDR IPXA2025082790080

- Difficulty date: July 12, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0867
- Aircraft time: 23,972 hours, 14,296 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE, CREW DOOR CUT-OUT, FWD EDGE, LOWER SIDE, ROLLER GUIDE HAS GOUGE. DOT 103-09 (ATTACHED PHOTOS) REMOVED MINOR GOUGE AT FUSELAGE, CREW DOOR ROLLER GUIDE IAW A300-600 SRM 51-73-10  AND ORIGINAL THICKNESS 0.115" AND MATERIAL LOSS IS 0.008" REMAINING THICKNESS IS 0.107" FOUND WITHIN LIMITS IAW A300-600 SRM 51-73-11. APPLIED SURFACE PROTECTION  AT FUSELAGE, CREW DOOR ROLLER IAW A300-600 SRM 51-75-10.
